# SDR AUS20030736

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAMES CRACKED AT PSU ATTACHMENT POINTS. FOUR FRAMES ONTHE LT SIDE AND THREE FRAMES ON THE RT SIDE CRACKED. FOUND DURING EDDY CURRENT INSPECTION IAW EI 737-53-68R1 AND NDT TECHNIQUES E-13 AND E-18.
